Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Rash from new meds

(1/1)

Redbeard:
I was on the Norvir/Epzicom/Isentress/Reyataz cocktail but my doc switched the Reyataz out for Prezista due to kidney stones.  About 2-3 weeks after I switched, i developed a rash on my leg and it has spread.  It hurts all the time, but only itches occasionally, right when I get up out of bed or have been sitting a while.  Has also spread to my arm.  It feels as bad as shingles did, and going to see doc in about 10 days.  Treating it with aloe and Benadryl for now but will probably have to go to ER or Urgent Care since it keeps spreading and getting worse.   Has anyone else encountered this with Prezista?   I'm a redhead with fair skin so my skin is usually the first thing to be affected by meds, but wondered if it was common with others.

mikeyb39:
hi Red,
Sorry to hear about your rash.  i haven't heard of any issues like that from Prezista.  I  wouldn't wait for 10 days to see your doctor, maybe you can call and tell them what is going on and they can work you in.

I've been on Prezista for about a year, havent really had any issues from it so far.

keep us updated.

Navigation

[0] Message Index

Go to full version